26451 articles – 20328 Notices  [english version]
.:. Consultation > Liste par auteur > Alfonsi .:.
18 documents classés par :
1 - 2 Page Suivante Page Finale
fulltext access Optimal transport bounds between the time-marginals of a multidimensional diffusion and its Euler scheme
Alfonsi A. et al
[hal-00997301 - version 1] (2014-05-27)
fulltext access Stochastic Local Intensity Loss Models with Interacting Particle Systems
Alfonsi A. et al
Mathematical Finance 00, 00 (2014) 1-29 [hal-00786239 - version 1]
fulltext accessible on an other server Multivariate transient price impact and matrix-valued positive definite functions
Alfonsi A. et al
[hal-00919895 - version 1] (2013-12-17)
fulltext access A remark on the optimal transport between two probability measures sharing the same copula
Alfonsi A. et al
[hal-00844906 - version 1] (2013-07-16)
fulltext access Strong convergence of some drift implicit Euler scheme. Application to the CIR process.
Alfonsi A.
STATISTICS & PROBABILITY LETTERS 83, 2 (2013) 602-607 [hal-00709202 - version 1]
fulltext access A Mean-Reverting SDE on Correlation matrices
Ahdida A. et al
Stochastic Processes and their Applications 123, 4 (2013) 1472-1520 [hal-00617111 - version 2]
fulltext access Capacitary measures for completely monotone kernels via singular control
Alfonsi A. et al
SIAM J. Control Optim. 51, 2 (2013) 1758-1780 [hal-00659421 - version 2]
fulltext access Exact and high order discretization schemes for Wishart processes and their affine extensions
Ahdida A. et al
Annals of Applied Probability 23, 3 (2013) 1025-1073 [hal-00491371 - version 1]
fulltext access A closed-form extension to the Black-Cox model
Alfonsi A. et al
International Journal of Theoretical and Applied Finance 15, 8 (2012) 1250053:1-30 [hal-00414280 - version 2]
fulltext access Pathwise optimal transport bounds between a one-dimensional diffusion and its Euler scheme
Alfonsi A. et al
[hal-00727430 - version 1] (2012-09-03)
fulltext access Optimal execution and price manipulations in time-varying limit order books
Alfonsi A. et al
[hal-00687193 - version 1] (2012-04-12)
fulltext access Optimal trade execution and absence of price manipulations in limit order book models
Alfonsi A. et al
SIAM Journal on Financial Mathematics 1 (2010) 490-522 [hal-00397652 - version 3]
fulltext access Optimal execution strategies in limit order books with general shape functions
Alfonsi A. et al
Quantitative Finance 10, 2 (2010) 143-157 [hal-00166969 - version 3]
fulltext access High order discretization schemes for the CIR process: application to Affine Term Structure and Heston models
Alfonsi A.
Mathematics of Computation 79, 269 (2010) 209-237 [hal-00143723 - version 5]
fulltext access General Duality for Perpetual American Options
Alfonsi A. et al
[hal-00121600 - version 1] (2006-12-21)